# SDR 97ZZZX4631

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4516X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635068
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Rt Inbd Wing
- Part time: 3,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE FORWARD WING WALK AREA WAS FOUND CRACKED.  THE AREA IS DIFFICULT TO INSPECT AND MUST BE VIEWED THROUGH THE LANDING GEAR WELL.  THE SKIN IS DOUBLED WITH A CORRUGATED PIECE AND THE CRACKS WERE LOCATED AT EACH RADIUS OF THE CORRUGATIONS.  SKIN ASSEMBLY REPLACED.
